Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Boundary value problems for second order nonlinear matrix differential equations


Author: Warren E. Shreve
Journal: Proc. Amer. Math. Soc. 83 (1981), 63-68
MSC: Primary 34B15
DOI: https://doi.org/10.1090/S0002-9939-1981-0619982-6
MathSciNet review: 619982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence of a solution to $ X'' = F(t,X,X')$, $ X(a) = A$, $ X(b) = B$, is shown under certain conditions using a degree-theoretic result similar to one of Bebernes where $ X,F,A,B$ are $ n \times n$ matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15

Retrieve articles in all journals with MSC: 34B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0619982-6
Keywords: Nonlinear matrix differential equations, boundary value problems, degree theory
Article copyright: © Copyright 1981 American Mathematical Society